At age 30 you have hypertension with a blood pressure of that magnitude you should seek out a doctor and be investigated for the reasons it is so high
Overweight and high cholesterol levels amy well be the problem.
For someone in the normal weight range and age 30 your BP should be about 120/70.
Medication a change in diet and exercise will prolong your life a little longer, ignore the early signs at your own peril.
I suggest you contact a doctor immediately to get you started on reducing that BP
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 83 years-old lady. I am on antihypertensive medicines. My present blood pressure is 190/90 mm Hg. My doctor orescribed Stamlo 5 mg with the present medication. I have no other problem. What should I do? Is this BP too high at this age? SHould I take all the medications?
Hi i am 23years old! I have had problems with hypertension starting almost two years ago which was initally thought to have been caused by the pill, i was started on hypertensives which were stopped when my blood pressure was controlled. However since then i have continued to often get high blood pressure readings but they are inconsistent and recently have started to feel a bit light headed. My only health history is a goitre, as i have a positive antibody i m not on thyroxine yet but get my blood tested every six months. What could be causing this? shuld i be concerned???
hello doc i have hypertension im taking medicine...micardis 40mg in the morning and amlodiphine 5mg in the evening.....but yesterday night my bp was 153/103 and my heart rate was 95....after 4 hour i take again my bp was 130/90/78....im in danger ? my age 40...thanks doc
I am 20 years old, and have Addison s Disease. Recently I have had rapid heart rate, orthostatic hypertension, petachie spots, fatigue, mood swings, pain in legs, head aches...etc What is most concerning is the high heart rate, it stays in the 80 s at the least at rest. And it is very difficult to get up after sitting, my heart starts racing and pumping harder. Here are some blood test results: at 12:27 PM WBC 4.0L RBC 4.92 Hemoglobin 16.4 Hematocrit 47.5 MCV 96.6 MCH 33.4 MCHC 34.6 RDW 12.1 Platelets 178 Neutrophuls 41.9 Lymphs 43.6 Monocytes 10.3 Eos 3.5 Basos 0.7 Neutrophils (Absolute) 1.70 Lymphs (Absolute) 1.7 Monocytes (absolute) 0.40 Eos (Absolute) 0.2 Baso (Absolute) 0.00 eGFR - unable to calculate due to inappropriate age/gender/creatinine value glucose 76 BUN 14 creatinine 0.9 sodium 138 potassiu, 4.5 chloride 102 carbon dioxide 28 calcium 9.7 protein 7.1 albumin 4.1 globulin 3.0 bilirubin 3.0 alkaline phosphatase 49 AST 13 vitamin b12 487 CT scan recently done with no tumor on adrenals, adrenals actually couldn t be seen due to my lack of fat they say. I take 0.1 fludrocortisone and 30mg hydrocortisone. Any advice would be greatly appreciated, thank you.
I have the feeling of numbness in my head along with a constant headache, nausea and sudden feelings of being on fire. The heat starts from my back to my chest and head. I don t have a fever. When sitting still I get a feeling like I m on a boat. Dizzy spells and shaky hands even though I ve had a meal and I usually need to eat something sweet to stop the dizziness.
I ve been experiencing these strange occurances. It starts with really hot flashes to my face and it stays hot and red for a while. Then I get a rapid heart rate and dizzy spells/light headedness. Then it turns into a slight headache. I am on blood pressure medication Procardia XL and have been on it since August. What could be my problem?
Is there a disorder that includes tingling in legs when walking and frequent pins and needles, extreme bloating and fullness after any type of meal, tachycardia, and orthostatic hypotension? I also have a constant stuff nose. All symptoms started around the same time and persist no matter what I do/take.
Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up . Sometimes I feel fine . Happens randomly . Latest ekg was normal . Not sure what other avenues I should...
yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should I get another dr. to do a work up on him. I am losing faith in this dr. and want a second opinion so...